# SDR CALA2025020500292

- Difficulty date: December 23, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 78,730 hours, 29,175 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE THE AFT CARGO DOOR EXTERNAL SKIN DUE TO EXCES SIVE DENTS DAMAGE (REF AAR NR 1000025707)
